# SDR SWAA2022052500111

- Difficulty date: April 27, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED BETWEEN STA 312 TO STA 328;LBL47. / [01] REMOVED INTERCOSTAL CRACKED BETWEEN FS 312-328 LBL 47;WL 208 IN REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL BETWEEN FS 312-328 LBL 47;WL 208 IN REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME HOLES;[05] TREATED AND APPLIED PRIMER AT NEW INTERCOSTAL BETWEEN FS 312-328 LBL 47;WL 208 IN REF B737-700 SRM 51-20-01-0-0G-0;[06] VERIFIED STEP 5;[07] OK TOP INSTALL INTERCOSTAL;[08] INSTALLED NEW INTERCOSTAL CRACKED BETWEEN FS 312-328 LBL 47;WL 208 IN REF B737-700 SRM 51-40-02-0G-0
